MathSciNet Relay Station
MathSciNet bibliographic data
MR2745635 13F25 (13E05 13F15)
Davis, Damek; Wan, Daqing Factorial and Noetherian subrings of power series rings. Proc. Amer. Math. Soc. 139 (2011), no. 3, 823–834.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement